# SDR HEEA083482

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,632 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Leaking
- Location: M/R Mast Assy
- Part time: 1,134 hours
- Component: Mast Assy
- Component part number: 407040011101S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAST SEAL LEAKS. REPLACED SEAL PN 537855 DUE TO WORN AND PN 406040090103 NUT DUE TO GROOVED SEAL AREA.
